# SDR HEEA0014479

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 5520 · Elevator Structure
- Part: Mounting Flange
- Part number: AB205030856121
- Condition: Cracked
- Location: Elvator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR MOUNTING FLANGE CRACKED.  REPLACED WITH SERVICEABLE ELEVATOR.
